# SDR COM31010

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380CA
- Make and model: Saab SF340A
- Aircraft serial: 340A012
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM IS INTERMITTENT.  COULD NOT DUPLICATE.  EMERGENCY LIGHTING SYSTEM FUNCTIONS SATISFACTORY.
